# SDR USAA001059

- Difficulty date: July 17, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Slat
- Part time: 42,638 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SLAT OUTER SKIN CRACKED .6 INCH, NR 6 SLAT LOWER T/E SKIN 1.125 INCH FORWARD OF TRAILING EDGE.  REMOVED CRACKED AREA, HFEC, INSTALLED DOUBLER AND FILLER PER TYP 57-50-01.  (M)
